Number of the records: 1
2-symmetric transformations for 3-manifolds of genus 2
- Grasselli, Luigi 2-symmetric transformations for 3-manifolds of genus 2 / Luigi Grasselli, Michele Mulazzani, Roman Nedela
In Journal of Combinatorial Theory : Series B. -- San Diego : Academic Press Inc. Elsevier Science, 2000. -- ISSN 0095-8956. -- ISSN 1096-0902. -- Vol. 79, no. 2 (2000), pp. 105-130
1. matematika 2. topológia
I. Mulazzani, Michele
II. Nedela, Roman, 1960-
III. Journal of Combinatorial Theory : Series B. -- Vol. 79, no. 2 (2000), pp. 105-130
517
BB301
Number of the records: 1